# SDR MALA030105

- Difficulty date: January 5, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Iced
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON FLIGHT 2738, THE LANDING GEAR HANDLE LIGHT REMAINS ON RAN QRH, AND TALKED TO MAINTENANCE, LIGHT STILL REMAINED ON.  A/C DIVERTED TO BRD.  MAINTENANCE REMOVED ICE BUILD-UP FROM NOSE GEAR UP-LOCK PAD AND LT & RT MLG UP-LOCK PADS, PERFORMED GEAR SWINGS, OPS CHECK GOOD IAW MM 32-30-00.
